EconPapers    
Economics at your fingertips  
 

A fixed point theorem for discontinuous functions

P. Jean-Jacques Herings, Gerard van der Laan, Adolphus Talman and Zaifu Yang
Authors registered in the RePEc Author Service: Bertrand Candelon, Clemens J.M. Kool and Katharina Raabe

No 10, Research Memorandum from Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR)

Date: 2005-01-01
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
https://cris.maastrichtuniversity.nl/ws/files/7286 ... 118cf07-ASSET1.0.pdf (application/pdf)

Related works:
Working Paper: A fixed point theorem for discontinuous functions (2009) Downloads
Working Paper: A fixed point theorem for discontinuous functions (2008) Downloads
Working Paper: A Fixed Point Theorem for Discontinuous Functions (2005) Downloads
Working Paper: A Fixed Point Theorem for Discontinuous Functions (2005) Downloads
Working Paper: A Fixed Point Theorem for Discontinuous Functions (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:unm:umamet:2005010

DOI: 10.26481/umamet.2005010

Access Statistics for this paper

More papers in Research Memorandum from Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR) Contact information at EDIRC.
Bibliographic data for series maintained by Andrea Willems () and Leonne Portz ().

 
Page updated 2024-04-17
Handle: RePEc:unm:umamet:2005010